# SDR CALA2019032200436

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233526200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR 35 STR 30. AFT LOWER FASTENER HOLE HAS CRACK INDICATION REPAIRED LOWER AFT HOLE IN LT FR35 STR 30 IAW ECRA 5311-02101. ACOMPLISH THE INITAL INSPECTION REQUIREMENTS AT FR 35 STR 30L PA RT 2 OF ECRA 5311-02101 ON OR BEFORE THE A/C REACHES 38,013 TOTAL F/C OR 84,609 TOTAL F/H WHICHEVER COMES FIRST. ACCOMPLISH INSPECTION AT INTERVALS NOT TO EXCEED 12,100 F/C OR 24,20 0 F/H WHICHEVER COMES FIRST. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT FR35 STR30L PER PART 2 OF ECRA 5331-02101ON OR BEFORE THE AIRCRAFT REACHES 38,013 TOTAL AIRCRAFT FLIGHT CYCLES OR 84,609 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 12,100 AIRCRAFT FLIGHT CYCLES OR 24,200 AIRCRAFT FLIGHT HOURS WHICHEVER COMES FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE INIT: 38,013 TAFC OR 84,609 TAFH; WHICHEVER FIRST; AUTO-ITO TO RIR(-1026) RIR: 12,100 F/C OR 24,200 F/H; WHICHEVER FIRST......DH
